# SDR AALA2020030369008

- Difficulty date: February 2, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 33,622 hours, 13,391 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT LOWER BULKHEAD ANGLE AT BS 500I BETWEEN LBL 24 AND RBL 24. REPLACED ANGLE PER SRM 51-40-02.
